教師資料查詢 | 類別: 期刊論文 | 教師: 謝忠村 Chung-tsun Shieh (瀏覽個人網頁)

標題:Inverse problems for Sturm-Liouville equations with boundary conditions linearly dependent on the spectral parameter from partial information
學年102
學期2
出版(發表)日期2014/02/01
作品名稱Inverse problems for Sturm-Liouville equations with boundary conditions linearly dependent on the spectral parameter from partial information
作品名稱(其他語言)
著者Ping, Wang-Yu; Shieh, Chung-Tsun
單位數學學系暨研究所
出版者Springer Basel
著錄名稱、卷期、頁數Results in Mathematics 65(1), pp.105–119
摘要Abstract.In this paper, we study the inverse spectral problems for Sturm–Liouville equations with boundary conditions linearly dependent on the spectral parameter and show that the potential of such problem can be uniquely determined from partial information on the potential and parts of two spectra, or alternatively, from partial information on the potential and a subset of pairs of eigenvalues and the normalization constants of the corresponding eigenvalues.
關鍵字Inverse spectral problem;Sturm–Liouville equation;boundary condition;potential;spectrum
語言英文
ISSN1420-9012;1422-6383
期刊性質國外
收錄於SCI;
產學合作
通訊作者Ping, Wang-Yu
審稿制度
國別瑞士
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!